Hemobilia is a hemorrhage into the biliary tract that may follow surgical trauma, liver biopsy, aneurysms, extra- or intra-hepatic tumors of the biliary tract, gallstones, and inflammatory lesion of liver, especially helminthic or pyogenic. Sometimes, it is associated with primary liver cancer. An 84 year-old woman was admitted because of continuous right upper quadrant pain 4 days before admission. Physical examination revealed decreased skin turgor, icteric sclerae and severe tenderness on right upper quadrant abdomen. She had no hepatosplenomegaly, and no rebound tenderness. She has been taking warfarin for 3 weeks before admission because of atrial fibrillation. On admission, serum bilirubin and transaminase were elevated. The level of hemoglobin and hematocrit were 11.3 g/dL and 37.4%, respectively. HBsAg was negative, but IgG anti-HBc and anti-HBs were positive and anti-HCV was negative. Parasite skin test and stool ova count demonstrated non-specific findings. Stool occult blood was strongly positive, and prothrombin time was markedly prolonged. According to endoscopic retrograde cholangiopancreatography, common bile duct was dilated, and filled with blood clot but there was no stone in bile tree. After two weeks, serum transaminase, bilirubin, hemoglobin, hematocrit, and CA19-9 were normalized. We report a case of hemobilia, occurring in a patient with continuous warfarin use.
DOI 인용 스타일